Skip to Main content Skip to Navigation
Journal articles

An exponential turnpike theorem for dissipative discrete time optimal control problems

Abstract : We investigate the exponential turnpike property for nite horizon undercounted discrete time optimal control problems without any terminal constraints. Considering a class of strictly dissipative systems we derive a boundedness condition for an auxiliary optimal value function which implies the exponential turnpike property. Two theorems illustrate how this boundedness condition can be concluded from structural properties like controllability and stabilizability of the control system under consideration.
Document type :
Journal articles
Complete list of metadata

Cited literature [22 references]  Display  Hide  Download

https://hal.inria.fr/hal-00944266
Contributor : Estelle Bouzat <>
Submitted on : Monday, February 10, 2014 - 2:19:36 PM
Last modification on : Friday, October 26, 2018 - 4:10:12 PM
Long-term archiving on: : Monday, May 12, 2014 - 1:00:20 PM

File

turnpike.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Tobias Damm, Lars Grüne, Marleen Stieler, Karl Worthmann. An exponential turnpike theorem for dissipative discrete time optimal control problems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (3), pp.1935-1957. ⟨10.1137/120888934⟩. ⟨hal-00944266⟩

Share

Metrics

Record views

286

Files downloads

511